Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 194, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2020, 11:39 AM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2020, 11:39 AM CDT (16:39 UTC)
- Expired
- Jul 10, 2020, 12:30 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 11:55 AM CDT | TSTM WND DMG | 1 N Sparks, NE | WIND DRIVEN HAIL LED TO EXTENSIVE CORN CROP DAMAGE |
| Jul 10, 11:55 AM CDT | TSTM WND DMG | 1 N Sparks, NE | WIND DRIVEN HAIL LED TO EXTENSIVE CORN CROP DAMAGE. |
| Jul 10, 12:00 PM CDT | TSTM WND DMG | 2 W Sparks, NE | POWER IS OUT IN THE LAKEVIEW COMMUNITY WITH SEVERAL TREES DOWN. |
| Jul 10, 12:03 PM CDT | TSTM WND GST 60 | 1 S Sparks, NE | ESTIMATED 60 MPH WIND AND PEA TO QUARTER SIZE HAIL. |
| Jul 10, 12:25 PM CDT | TSTM WND GST 60 | 16 Nw Ainsworth, NE | PEA SIZE HAIL AND 40-60 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 4.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 757 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
944
WUUS53 KLBF 101639
SVRLBF
NEC017-031-103-101730-
/O.NEW.KLBF.SV.W.0194.200710T1639Z-200710T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1139 AM CDT Fri Jul 10 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northeastern Cherry County in north central Nebraska...
Northwestern Brown County in north central Nebraska...
Western Keya Paha County in north central Nebraska...
* Until 1230 PM CDT.
* At 1138 AM CDT, a severe thunderstorm was located near Littleburg,
or 15 miles southeast of Mission, moving southeast at 45 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Norden, North River Trail, Sparks and Smith Falls State Park.
This includes the following highways...
Highway 183 between mile markers 222 and 225.
Highway 83 between mile markers 219 and 222.
Highway 12 between mile markers 5 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4267 10004 4299 10067 4300 9971
TIME...MOT...LOC 1638Z 297DEG 40KT 4311 10050
HAIL...1.75IN
WIND...70MPH
$$
Snively2 follow-up statements
468
WWUS53 KLBF 101645
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1145 AM CDT Fri Jul 10 2020
NEC017-031-103-101730-
/O.CON.KLBF.SV.W.0194.000000T0000Z-200710T1730Z/
Cherry NE-Brown NE-Keya Paha NE-
1145 AM CDT Fri Jul 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHEASTERN CHERRY...NORTHWESTERN BROWN AND WESTERN KEYA PAHA
COUNTIES...
At 1145 AM CDT, a severe thunderstorm was located over Littleburg, or
12 miles northeast of Valentine, moving southeast at 50 mph.
This is a very dangerous storm.
HAZARD...90 mph wind gusts and golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be heavily damaged or destroyed. Homes and businesses
will have substantial roof and window damage. Expect
extensive tree damage and power outages.
Locations impacted include...
Norden, North River Trail, Sparks and Smith Falls State Park.
This includes the following highways...
Highway 183 between mile markers 222 and 225.
Highway 83 between mile markers 219 and 222.
Highway 12 between mile markers 5 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4267 10004 4299 10067 4300 9971
TIME...MOT...LOC 1645Z 309DEG 42KT 4304 10044
HAIL...1.75IN
WIND...90MPH
$$
Snively701
WWUS53 KLBF 101716
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1216 PM CDT Fri Jul 10 2020
NEC017-031-103-101730-
/O.CON.KLBF.SV.W.0194.000000T0000Z-200710T1730Z/
Cherry NE-Brown NE-Keya Paha NE-
1216 PM CDT Fri Jul 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHEASTERN CHERRY...NORTHWESTERN BROWN AND WESTERN KEYA PAHA
COUNTIES...
At 1214 PM CDT, a severe thunderstorm was located over Norden, or 16
miles west of Springview, moving southeast at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated. At 1203 PM Quarter size hail and 60 mph
wind was reported near Sparks.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Norden, Smith Falls State Park and North River Trail.
This includes Highway 12 between mile markers 21 and 39, and between
mile markers 41 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION. This storm is producing
widespread wind damage near Sparks and Smith Falls. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4267 10004 4289 10046 4297 9987 4294 9977
TIME...MOT...LOC 1714Z 306DEG 45KT 4284 10006
HAIL...1.75IN
WIND...60MPH
$$
JacobsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:40 AM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Jul 10, 6:40 AM CDT, 4 hours 59 minutes before
Area Forecast Discussion National Weather Service North Platte NE 640 AM CDT Fri Jul 10 2020 .SHORT TERM...(Today through Saturday) Issued at 410 AM CDT Fri Jul 10 2020 Concerns in the short-term revolve around the potential for two rounds of thunderstorms Friday afternoon and evening with the threat for severe weather during either. Period begins with generally zonal flow as an upper-level ridge continues to strengthen across the southern Rockies. Isolated to widely scattered rain and weak convection continue to percolate across the area, mainly over the Panhandle region. This is occurring within an area of strengthening h85 flow associated with the LLJ. The focus and maximized convergence will shift north into South Dakota as we approach sunrise, thus limiting the potential for any additional development through the morning hours. Weak echoes are struggling out near Scottsbluff as they encounter stronger capping the further east they progress. Am more concerned about seeing stuff north of Pine Ridge turn more to the southeast and approach the northern tier of counties over the next few hours. Thinking this potential is fairly low given both the expected veering and weakening of the LLJ with time orientation of instability gradient that is more west-to-east along and just north of the NE/SD border. Will continue to monitor. The ridge axis remains just west of the region with a northern stream shortwave rounding this feature across the northern Rockies. With the mid-level flow compressed between the strengthening ridge and the approaching shortwave, flow aloft will increase with h5 winds approaching 40 knots. Low-level southerly flow has been in place for a few days now, helping maintain a humid airmass across much of the area. Indeed, morning dew point values are in the 50s and 60s with upper 60s not too far south in Kansas. With partly to mostly sunny skies today, will see another warm day with h85 temperatures ranging from the low 30s in the far west to low 20s in the east. This will translate to temperatures nearing 100 west of Highway 61 to the upper 80s east of Highway 83. With dew points expected to climb back into the upper 60s today, we'll see heat index values climb into the mid to upper 90s with the area of greatest concern being generally along Highway 83 into much of southwest Nebraska. Thunderstorm chances increase through the afternoon and into the evening hours. Steep mid-level lapse rates are already in place with upstream soundings from Thursday evening at DNR and RIW indicating an EML that extends well west of the region. This will allow high instability to develop, with MLCAPE values exceeding 3500 j/kg. As alluded to previously, strong mid- level will be in place helping contribute to sufficient deep-layer shear for organized severe weather. The potential first round will develop by early afternoon off the higher elevations of southeast Montana/western South Dakota as moist upslope flow coincident with the first of two passing shortwaves moves over the area. This activity should move east-southeast with time, following the h7 thermal gradient, and approach portions the area by mid-to-late afternoon. Given the steering flow aloft and direction of shear vectors, general thoughts are areas most prone to these storms will be generally northeast of a North Platte to Merriman line. Mid-level lapse rates of around 8 C/km and 0-6km BWD of nearly 50 knots thanks to low level southerly flow will foster an environment supporting of supercells capable of large hail and damaging wind gusts. Given DCAPE values exceeding 1500 j/kg and max 0-3km theta-e differences of -20 C, cannot rule out a few significant damaging wind gust reports. As for hail, while the more impressive lapse rates remain north of the area, SBLI values approaching -10 and such strong shear suggest the potential for a few hail reports exceeding 2", especially for areas generally north of Highway 2. As the LLJ increases this evening, hodographs will enlarge with 0-3km SRH values climbing to the 200-300 m2/s2 range. Particularly concerning is orientation of 0-3km shear vector with storm motion, suggesting potential for QLCS type spinups. Should this threat materialize, the area of greatest concern would be across north central Nebraska, particularly areas east of Highway 83 and north of Highway 91, in closer proximity to the surface warm front. The potential second wave of rain and thunderstorms would be tied to the strong surface cool front expected to move in from the north during the evening hours Friday. This frontal boundary will be fairly strong with pressure rises of nearly 2 hPa/hour behind the boundary. This would support gusty winds even without the threat for thunderstorms but including the convective element to this with strong instability remaining across the area, will be concerned about primarily damaging winds and large hail with the second complex as well. With the threat for two rounds of storms, heavy rainfall will be possible for areas that see more than one round of storms. Confidence in where this occurs is fairly low, but given PWATs of around 1.25" with RH values in the lowest 1 km of 60-70%, rain processes should be efficient. Thinking many locations stand a good chance of seeing 1-1.5" of rain but the potential exists for isolated areas approaching 2-3" total by early Saturday morning. This threat will remain east of any areas that saw heavy rain over the past few nights so the threat for flooding is fairly low, but will need to monitor through the evening hours. The cool front will remain fairly progressive and is expected to clear the area by sunrise on Saturday. As such, have PoPs exiting the area by 12z. Weak high pressure will move into the area and allow for a dry day across the region. Temperatures will be slightly cooler with highs ranging from the low 80s northeast to low 90s southwest but given lower humidity expected, will be a much more comfortable day. Winds will be light out of the north at less than 20 mph, gradually shifting to the northeast towards the evening. .LONG TERM...(Saturday night through Thursday) Issued at 410 AM CDT Fri Jul 10 2020 Northwest flow aloft at the beginning of the period will transition to largely zonal as the southern CONUS ridge begins to flatten. This leaves the area in stronger flow aloft and will lead to multiple shots at precipitation with the passage of shortwaves embedded in the mean flow. The first chance at precipitation appears to be Sunday afternoon with the potential for storms to initiate in the higher terrain of Wyoming and move into the western CWA. Shear will be more than adequate for organized convection, with values generally around 40-50kts across the area. Will have to watch any convection that forms as it pushes eastward into better lower level moisture and instability. It appears the best chance of precipitation during the period will be Monday evening through Tuesday with the approach of a cold front. Monitoring potential for a few strong to severe storms along this front given 30-40kts of bulk shear and 2500-3000 j/kg of MLCAPE. The best parameter space at this time looks to be over the northeastern CWA. Forecast soundings indicate largely straight line hodographs, so the main threat would appear to be large hail and damaging wind gusts. This front will be slow to push through the area and as a consequence have included at least chance pops through 06Z Wednesday. Will have another shot at precip on Wednesday night, though confidence is on the lower side with discrepancies between model solutions. Looking ahead into next weekend, building heights aloft will lead to a more benign flow regime and lower precip chances through the end of the period. Temperatures will gradually cool for the first half of the work week before becoming abnormally warm again as ridging strengthens overhead toward late week. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 638 AM CDT Fri Jul 10 2020 Scattered showers and thunderstorms continued to move east, just to the north of Cherry County. It appears that thunderstorms in the KVTN vicinity will occur this morning, with more development this afternoon. Concerns remain for the potential for additional strong to severe convection during the late afternoon and evening hours across north central into central Nebraska. Confidence in impacts at KVTN has increased for a TEMPO included from 22Z until 04Z. Storms should remain northeast of KLBF per the latest model trends, so no mention in the KLBF TAF attm. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Jurgensen LONG TERM...Brown/Jurgensen AVIATION...Roberg
Hazardous weather outlook, Jul 10, 11:25 AM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1125 AM CDT Fri Jul 10 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-111630- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1125 AM CDT Fri Jul 10 2020 /1025 AM MDT Fri Jul 10 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Severe thunderstorms are expected this afternoon into tonight across western and north central Nebraska due to the development of a surface low pressure system across northwest Nebraska and a strong upper level disturbance moving over the area. The greatest risk for severe weather is east of a line from Merriman through Maxwell. Large hail, damaging winds, and an isolated tornado are possible with any storms. In addition, there is a marginal risk for excessive rainfall east of a line from Merriman to Broken Bow. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Thunderstorms will be possible Monday night through Wednesday across portions of western and north central Nebraska. A slow moving cold front will approach the area beginning on Monday. At this time, the threat for severe storms is uncertain. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Meltzer/Snively
In the hours before
Local storm report, Jul 10, 8:43 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 AM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 5 S MAXWELL 41.01N 100.53W
07/10/2020 LINCOLN NE PUBLIC
NUMEROUS TREES DOWN AND A EMPTY PIVOT WAS FLIPPED. TIME
IS ESTIMATED BASED OFF OF RADAR.
&&
SJACOBSLocal storm report, Jul 10, 8:53 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 AM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG 5 SE BRADY 40.97N 100.30W
07/10/2020 LINCOLN NE CO-OP OBSERVER
LARGE TREES DOWN. LARGE BRANCH FELL ONTO HOUSE.
&&
SMELTZERLocal storm report, Jul 10, 9:26 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 AM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG SUTHERLAND 41.16N 101.13W
07/10/2020 LINCOLN NE TRAINED SPOTTER
MULTIPLE TREES DOWNED AND SMALL BUILDING DAMAGE. TIME
ESTIMATED FROM RADAR
&&
SNIVELYLocal storm report, Jul 10, 9:30 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 AM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG PAXTON 41.12N 101.36W
07/09/2020 KEITH NE TRAINED SPOTTER
9 IN. DIA. TREE BRANCH DOWNED
&&
SNIVELYLocal storm report, Jul 10, 9:33 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 AM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 4 S BRADY 40.96N 100.37W
07/10/2020 LINCOLN NE PUBLIC
MULTIPLE LARGE TREE BRANCHES DOWNED. TIME ESTIMATED FROM
RADAR
&&
SNIVELYLocal storm report, Jul 10, 10:29 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 AM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 2 S HYANNIS 41.97N 101.76W
07/09/2020 M0.75 INCH GRANT NE CO-OP OBSERVER
0844 PM HAIL 10 N WHITMAN 42.19N 101.54W
07/09/2020 M0.75 INCH CHERRY NE TRAINED SPOTTER
0916 PM HAIL 18 NE WHITMAN 42.25N 101.34W
07/09/2020 E1.75 INCH CHERRY NE PUBLIC
REPORT WITH PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED FROM
RADAR.
0940 PM HAIL 1 NNE ASHBY 42.04N 101.93W
07/09/2020 M1.00 INCH GRANT NE TRAINED SPOTTER
0943 PM HAIL 1 SSE ASHBY 42.02N 101.93W
07/09/2020 M0.88 INCH GRANT NE TRAINED SPOTTER
1151 PM TSTM WND DMG SUTHERLAND 41.16N 101.13W
07/09/2020 LINCOLN NE PUBLIC
POWER KNOCKED OUT IN SUTHERLAND. REPORT VIA PUBLIC PHONE
CALL
1155 PM TSTM WND DMG 2 ESE SUTHERLAND 41.14N 101.09W
07/09/2020 LINCOLN NE LAW ENFORCEMENT
SEMI BLOWN OVER ON I-80 NEAR MM 160. REPORT VIA SOCIAL
MEDIA. TIME ESTIMATED FROM RADAR.
1155 PM TSTM WND DMG PAXTON 41.12N 101.36W
07/09/2020 KEITH NE TRAINED SPOTTER
9 IN. DIA. TREE BRANCH DOWNED
1200 AM TSTM WND DMG SUTHERLAND 41.16N 101.13W
07/10/2020 LINCOLN NE TRAINED SPOTTER
MULTIPLE TREES DOWNED AND SMALL BUILDING DAMAGE. TIME
ESTIMATED FROM RADAR
1202 AM TSTM WND GST 5 NE HERSHEY 41.20N 100.93W
07/10/2020 M55.00 MPH LINCOLN NE MESONET
HOME WEATHER STATION PWS-KNENORTH39
1204 AM TSTM WND GST 7 N NORTH PLATTE 41.23N 100.76W
07/10/2020 M58.00 MPH LINCOLN NE MESONET
HOME WEATHER STATION PWS-KNENORTH14
1220 AM TSTM WND GST 4 E NORTH PLATTE 41.13N 100.70W
07/10/2020 M59.00 MPH LINCOLN NE MESONET
RSOIS GUSTED TO 51 KNOTS.
1230 AM TSTM WND GST 5 WNW MAXWELL 41.11N 100.62W
07/10/2020 M64.00 MPH LINCOLN NE MESONET
UNION PACIFIC UP101
1245 AM TSTM WND DMG 4 S BRADY 40.96N 100.37W
07/10/2020 LINCOLN NE PUBLIC
MULTIPLE LARGE TREE BRANCHES DOWNED. TIME ESTIMATED FROM
RADAR
1245 AM TSTM WND DMG 5 S MAXWELL 41.01N 100.53W
07/10/2020 LINCOLN NE PUBLIC
NUMEROUS TREES DOWN AND A EMPTY PIVOT WAS FLIPPED. TIME
IS ESTIMATED BASED OFF OF RADAR.
1250 AM TSTM WND DMG 5 SE BRADY 40.97N 100.30W
07/10/2020 LINCOLN NE CO-OP OBSERVER
LARGE TREES DOWN. LARGE BRANCH FELL ONTO HOUSE.
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:08 PM CDT | Special Weather Statement | LBF | Grant, Sheridan | 52 min |
| Jul 9, 8:59 PM CDT | Special Weather Statement | LBF | Hooker | 46 min |
| Jul 9, 9:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 47 min |
| Jul 9, 9:33 PM CDT | Special Weather Statement | LBF | McPherson | 42 min |
| Jul 9, 10:19 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Hooker, McPherson | 41 min |
| Jul 9, 10:46 PM CDT | Areal Flood Advisory | LBF | Arthur, Grant, Hooker, McPherson | 66 min |
| Jul 9, 10:49 PM CDT | Special Weather Statement | LBF | Chase | 41 min |
| Jul 9, 11:00 PM CDT | Special Weather Statement | LBF | Arthur | 45 min |
| Jul 9, 11:22 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 38 min |
| Jul 9, 11:26 PM CDT | Special Weather Statement | LBF | Keith | 49 min |
| Jul 9, 11:37 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 23 min |
| Jul 9, 11:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 59 min |
| Jul 10, 12:30 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 50 min |
| Jul 10, 12:33 AM CDT | Special Weather Statement | LBF | Custer | 42 min |
| Jul 10, 11:50 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 40 min |
| Jul 10, 12:22 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 38 min |
| Jul 10, 12:52 PM CDT | Special Weather Statement | LBF | Brown | 38 min |
| Jul 10, 1:03 PM CDT | Special Weather Statement | LBF | Rock | 42 min |
| Jul 10, 1:32 PM CDT | Special Weather Statement | LBF | Cherry | 43 min |
| Jul 10, 1:48 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jul 10, 2:26 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 49 min |
| Jul 10, 2:59 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 46 min |
| Jul 10, 3:33 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 42 min |
| Jul 10, 3:59 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 46 min |
| Jul 10, 4:26 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Jul 10, 4:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jul 10, 5:00 PM CDT | Flash Flood Warning | LBF | Custer | 111 min |
| Jul 10, 5:13 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Jul 10, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.